# SDR 97ZZZX3729

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39WP
- Make and model: Cessna 650
- Aircraft serial: 6500039
- Engine: Garrtt TFE7313B
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Probe
- Condition: Plug Loose
- Location: Nr 2 Eng Pt2
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE SURGED TWICE DURING CLIMB-OUT.  INDICATIONS WERE OBSERVED ON BOTH FAN AND FUEL FLOW.  AIRCRAFT ALSO YAWED. FOUND NR 2 ENGINE PT2 LENS PROBE PLUG LOOSE, ALSO, DIRTY WITH RUST-LIKE MATERIAL.  CLEANED PROBE AND PLUG.  SWAPPED PT2 PROBE LT TO RT PER INNOTECH REP'S ADVISE.  RAN ENGINE TO TAKEOFF (92 PERCENT FAN) NORMAL AND MANUAL.  NO FLUCTUATIONS OR SURGES NOTED.  OPS CHECKED OK.  (X)
